Singular BGG Complexes Over Isotropic 2-Grassmannian

Sunday September 30th, 2018 Rafael Mrđen 0

Authors: Denis Husadžić, Rafael Mrđen Journal of Lie Theory 28 (2018), No. 4, 1149–1164 http://www.heldermann.de/JLT/JLT28/JLT284/jlt28054.htm (preprint: https://arxiv.org/abs/1803.10497) Abstract: We construct exact sequences of invariant differential operators acting on sections of certain homogeneous vector bundles in singular infinitesimal character, over the isotropic 2-Grassmannian. This space is equal to G/P, where G is Sp(2n,C), and P its standard parabolic subgroup having […]

Font Resize
Contrast